# SDR QXEA0101687

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,211 hours, 50,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Part serial: 757
- Condition: Discharged
- Location: Cabin
- Part time: 7,603 hours, 7,473 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - THE AFT 3 CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED THE NUMBER 7 BATTERY PACK.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
